MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY

TERUMO CORPORATION, ASHITAKA R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number N/A
Medical Device Problem Codes Fracture (1260); Stretched (1601)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/07/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that while deploying the misago stent in the mid to proximal superficial femoral artery (sfa), the stent stretched out and fractured in the middle.The stent also went back into the sheath and the doctor had to push it back out.This caused the stent to stretch out from the sfa through the common femoral.The stent did fracture in the mid-section.The patient was in stable condition.The procedure outcome was successful.There was no patient injury/medical or surgical intervention required.The event occurred intra-operative.Additional information received on (b)(6) 2022: the stent was fractured in the mid-section and remained in the patient's body.

Brand Name
R2P MISAGO RX SELF-EXPANDING PERIPHERAL STENT
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key15191294
Report Number2243441-2022-00023
Device Sequence Number5542447
Product Code NIP
UDI-Device Identifier04987350727749
UDI-Public04987350727749
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2022
Report Date (Section F) 08/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberN/A
Device Catalogue NumberSXR06150R
Device Lot Number200715
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/12/2022
Device Age23 MO
Event Location Hospital
Date Report to Manufacturer06/09/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DESTINATION; WIRE
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA08/08/2022